# SDR HALA0600485

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 7,605 hours, 18,779 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: DL3025M1
- Part serial: 0088
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 6,875 hours, 17,027 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - ON PUSH BACK  "AILERON TRIM FAIL" ILLUMINATED.  REMOVED AND REPLACED AILERON TRIM TAB ACTUATOR PER AMM 27-12-03, OPS CK OKAY.
